Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2019, Volume 64, Issue 3, Pages 566–572 (Mi tvp5310)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

Multiserver queueing system with constant service time and simultaneous service of a customer by random number of servers

S. A. Grishunina

Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: This paper is focused on stability conditions of a multiserver queueing system with regenerative input flow where a random number of servers is simultaneously required for each customer, and each server completion time is constant. It turns out that the stability condition depends on the rate of the input flow rather than on its structure.

Keywords: stability condition, queueing systems, regenerative input flow, synchronization.

Funding Agency Grant Number
Russian Foundation for Basic Research 17-01-00468
This work was supported by the Russian Foundation for Basic Research (grant 17-01-00468).


DOI: https://doi.org/10.4213/tvp5310

Full text: PDF file (434 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2019, 64:3, 456–460

Bibliographic databases:

Received: 04.04.2019
Accepted:22.04.2019

Citation: S. A. Grishunina, “Multiserver queueing system with constant service time and simultaneous service of a customer by random number of servers”, Teor. Veroyatnost. i Primenen., 64:3 (2019), 566–572; Theory Probab. Appl., 64:3 (2019), 456–460

Citation in format AMSBIB
\Bibitem{Gri19}
\by S.~A.~Grishunina
\paper Multiserver queueing system with constant service time and simultaneous service of a customer by random number of servers
\jour Teor. Veroyatnost. i Primenen.
\yr 2019
\vol 64
\issue 3
\pages 566--572
\mathnet{http://mi.mathnet.ru/tvp5310}
\crossref{https://doi.org/10.4213/tvp5310}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3988274}
\zmath{https://zbmath.org/?q=an:1426.90069}
\elib{https://elibrary.ru/item.asp?id=38590358}
\transl
\jour Theory Probab. Appl.
\yr 2019
\vol 64
\issue 3
\pages 456--460
\crossref{https://doi.org/10.1137/S0040585X97T98960X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000492370500008}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85074368997}


Linking options:
  • http://mi.mathnet.ru/eng/tvp5310
  • https://doi.org/10.4213/tvp5310
  • http://mi.mathnet.ru/eng/tvp/v64/i3/p566

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. G. Afanaseva, S. A. Grishunina, “Stability conditions for a multiserver queueing system with a regenerative input flow and simultaneous service of a customer by a random number of servers”, Queueing Syst., 94:3-4, SI (2020), 213–241  crossref  mathscinet  zmath  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:174
    References:13
    First page:16

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022